A generalization of the Auslander transpose and the generalized Gorenstein dimension
Czechoslovak Mathematical Journal (2013)
- Volume: 63, Issue: 1, page 143-156
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Auslander, M., Bridger, M., Stable Module Theory, Mem. Am. Math. Soc. 94 (1969). (1969) Zbl0204.36402MR0269685
- Auslander, M., Reiten, I., Cohen-Macaulay and Gorenstein Artin algebras, Representation Theory of Finite Groups and Finite-Dimensional Algebras, Proc. Conf., Bielefeld/Ger. Prog. Math. 95, Birkhäuser, Basel (1991), 221-245. (1991) Zbl0776.16003MR1112162
- Bourbaki, N., Elements of Mathematics. Commutative Algebra. Chapters 1-7. Transl. from the French. Softcover Edition of the 2nd printing 1989, Springer, Berlin (1989). (1989) MR0979760
- Cartan, H., Eilenberg, S., Homological Algebra, Princeton Mathematical Series, 19 Princeton University Press XV (1956). (1956) Zbl0075.24305MR0077480
- Christensen, L. W., 10.1007/BFb0103984, Lecture Notes in Mathematics 1747 Springer, Berlin (2000). (2000) MR1799866DOI10.1007/BFb0103984
- Christensen, L. W., 10.1090/S0002-9947-01-02627-7, Trans. Am. Math. Soc. 353 (2001), 1839-1883. (2001) Zbl0969.13006MR1813596DOI10.1090/S0002-9947-01-02627-7
- Enochs, E. E., Jenda, O. M. G., 10.1007/BF02572634, Math. Z. 220 (1995), 611-633. (1995) Zbl0845.16005MR1363858DOI10.1007/BF02572634
- Foxby, H.-B., Gorenstein modules and related modules, Math. Scand. 31 (1972), 276-284. (1972) MR0327752
- Holm, H., Jørgensen, P., 10.1016/j.jpaa.2005.07.010, J. Pure Appl. Algebra 205 (2006), 423-445. (2006) MR2203625DOI10.1016/j.jpaa.2005.07.010
- Holm, H., White, D., 10.1215/kjm/1250692289, J. Math. Kyoto Univ. 47 (2007), 781-808. (2007) Zbl1154.16007MR2413065DOI10.1215/kjm/1250692289
- Huang, Z., 10.1080/00927879908826791, Commun. Algebra 27 (1999), 5791-5812. (1999) Zbl0948.16007MR1726277DOI10.1080/00927879908826791
- Huang, Z., 10.1007/BF02874420, Sci. China, Ser. A 44 (2001), 184-192. (2001) Zbl1054.16002MR1824318DOI10.1007/BF02874420
- Huang, Z., Tang, G., 10.1016/S0022-4049(00)00109-2, J. Pure Appl. Algebra 161 (2001), 167-176. (2001) Zbl0989.16005MR1834083DOI10.1016/S0022-4049(00)00109-2
- Matsumura, H., Commutative Algebra. 2nd ed, Mathematics Lecture Note Series, 56 The Benjamin/Cummings Publishing Company, Reading, Massachusetts (1980). (1980) Zbl0441.13001MR0575344
- Strooker, J. R., An Auslander-Buchsbaum identity for semidualizing modules, Available from the arXiv: math.AC/0611643.
- Wakamatsu, T., 10.1016/0021-8693(88)90215-3, J. Algebra 114 (1988), 106-114. (1988) Zbl0646.16025MR0931903DOI10.1016/0021-8693(88)90215-3
- White, D., 10.1216/JCA-2010-2-1-111, J. Commut. Algebra 2 (2010), 111-137. (2010) MR2607104DOI10.1216/JCA-2010-2-1-111